An Addition Theorem and Its Arithmetical Application

Gregory Freiman*, Alfred Geroldinger

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

8 Scopus citations


We study almost arithmetical multiprogressions, which are defined as certain unions of arithmetical progressions. We prove an addition theorem stating that arbitrary sumsets of such sets are of the same type again. Almost arithmetical multiprogressions appear as sets of lengths in rings of algebraic integers, and the addition theorem will be applied to an arithmetical situation again.

Original languageEnglish
Pages (from-to)59-73
Number of pages15
JournalJournal of Number Theory
Issue number1
StatePublished - Nov 2000


  • Addition theorems; sets of lengths


Dive into the research topics of 'An Addition Theorem and Its Arithmetical Application'. Together they form a unique fingerprint.

Cite this